Been taking this medicine for 5 months once a day in the morning, I was told by three doctor's that I have acid reflux bad. Tested for ulcer came back negative. I like this medicine but today my legs cramped and throbbed real bad that my anxiety flared up. I went to my doctor two weeks ago about my legs feeling sore on and off but no real alarm. He said i have bad circulation that was all, no alarm from this medicine no nothing! Now today really freaked me out. I am going to stop taking this medicine and go back to my doctor. Sucks if my stomach hurts but this is a bad side effect IF this is from the medicine. I take multi vitamins every morning, i eat leafy greens about every day, drink two cups of coffee in the morning, drink water through out the day. Is this medicine taking something from my body to cause this pain? I like the medicine for it helping my stomach problem. I am confused if it is making my legs and arms hurt bad. :( Thank you for any feed back i can get.
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2010 • 1 answer
Updated 5 Sep 2012 • 1 answer
Updated 15 Mar 2015 • 3 answers
Updated 5 Apr 2016 • 1 answer
Updated 25 Aug 2017 • 3 answers